# SDR FDEA201010124011

- Difficulty date: October 12, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-304
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- Engine: Pwa PW4152
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307088202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L BETWEEN FRAME 62 AND FRAME 65 HAS 2 AREAS OF GOUGES AROUND   SCALLOPS, APPROX .009" DEEP.  REMOVED DAMAGED AREAS BY BLENDING OUT GOUGES ON SCALLOPS OF SEAT TRACK 4L BETWEEN FRAME 62 AND FRAME 65 IAW SRM 51-73-10, PGS 7 THRU 10. CHECKED LIMITS AND FOUND TRACK TO BE OUT OF LIMITS IAW SRM 53-10-16, PAGE 103 FIG 101. REMOVED DAMAGED SEAT TRACK AND REPAIRED IAW SRM 53-10-16, FIG 208, PG 249/250. ALODINED IAW SRM 51-21-10, PG 1-10, PRIMED AND TOPCOATED IAW SRM 51-75-10, PGS 201-206.
